The spectral measure of a class of selfadjoint multiparameter
Doklady Akademii Nauk, Tome 309 (1989) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_4_a0,
author = {M. S. Almamedov},
title = {The spectral measure of a class of selfadjoint multiparameter},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1989},
volume = {309},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_4_a0/}
}
M. S. Almamedov. The spectral measure of a class of selfadjoint multiparameter. Doklady Akademii Nauk, Tome 309 (1989) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1989_309_4_a0/